# SDR FDEA201112015131

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC151555324
- Condition: Corroded
- Location: Bs 660-664
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK RT CREASEBEAM CORRODED BS 660 - 664.  BLENDED IAW SRM 51-10-02. ORIGINAL MATERIAL .090 AFTER BLENDING MATERIAL .050   MATERIAL LOSS .040 MATERIAL OUT OF LIMITS IAW SRM 53-30-13, DETAIL III, FIG 101.  REMOVED CREASE BEAM IAW SRM 51-40-02. FABRICATED NEW CREASE BEAM IAW SRM 51-40-02, SRM 51-40-05, AND SRM 53-30-13. INSTALLED NEW CREASE BEAM IAW SRM 51-40-02. MAJOR REPAIR.
